MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH ECIMA LINERS

CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH ECIMA LINERS
Model Number 322.03.932
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity / trifit ts revision of all components after approximatively 3 years and 2 months due to infection.An antibiotic spacer was used during the revision.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol, patient medical history and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per -10601 final report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol, patient medical history and an update on the patient post revision was requested in order to progress with the investigation of this event, however, none of this information was provided.The appropriate device details were provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to the reported infection.The root cause of the infection has not been traced to the corin devices and thus this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
ACETABULAR HIP SYSTEM WITH ECIMA LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22053295
Report Number9614209-2025-00497
Device Sequence Number12069217
Product Code OQI
UDI-Device Identifier05055343869840
UDI-Public05055343869840
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.03.932
Device Catalogue NumberNOT APPLICABLE
Device Lot Number494109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.3210, 483610.; BIOLOX DELTA CERAMIC HEAD: 104.3210, 483610.; TRIFIT TS STEM: 694.0006, 463719.; TRIFIT TS STEM: 694.0006, 463719.; TRINITY CUP: 321.03.350, 491853.; TRINITY CUP: 321.03.350, 491853.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale